# SDR VJ970242

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 44B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT AND LT OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK IAW MM 33-50, OPS CHECKS GOOD.
